question-icon

Does intake of Effexor lead to muscular pain in arms?

default
Posted on Thu, 5 May 2016
Question: I take effexor 150 mg....I have awful muscular pain in my arms...is this a common side effect,
doctor
Answered by Dr. V. N. S. Parinam (18 minutes later)
Brief Answer:
Side effect

Detailed Answer:
Hi,

Muscular pain can be due to rigidity or stiffness in the muscles. Do you have so?
Rigid muscles can be irritating and not good for older age bracket.

I think you should call up your doctor if you are unable to walk or carry out daily activities.

Thank you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1730 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does intake of Effexor lead to muscular pain in arms?

Brief Answer: Side effect Detailed Answer: Hi, Muscular pain can be due to rigidity or stiffness in the muscles. Do you have so? Rigid muscles can be irritating and not good for older age bracket. I think you should call up your doctor if you are unable to walk or carry out daily activities. Thank you.